# SDR UALA2011032901496

- Difficulty date: March 28, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N566UA
- Make and model: Boeing 757222
- Aircraft serial: 26670
- Aircraft time: 61,257 hours, 22,672 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CREASE BEAM O/B FLANGE COMMON TO INTERNAL FUSELAGE CORRODED AT STA 1006, LBL 71.  AGING ACFT INSP FINDINGS.  MAJOR REPAIR ACCOMPLISHED:  REMOVED CORROSION, FABBED ANGLE, ACP'D HFEC ON ALL HOLES AND AREA FOR CRACKS.  NO DEFECTS NOTED.  INSTALLED ANGLE PER PEMCO EA PD57-53-098.
